Please use this identifier to cite or link to this item:
http://essuir.sumdu.edu.ua/handle/123456789/16810
Or use following links to share this resource in social networks:
Tweet
Recommend this item
Title | О численных методах решения систем обыкновенных дифференциальных уравнений |
Authors |
Литвиненко, А.А.
|
ORCID | |
Keywords | |
Type | Conference Papers |
Date of Issue | 2005 |
URI | http://essuir.sumdu.edu.ua/handle/123456789/16810 |
Publisher | Издательство СумГУ |
License | Copyright not evaluated |
Citation | Литвиненко, А.А. О численных методах решения систем обыкновенных дифференциальных уравнений [Текст] / А.А. Литвиненко // Науково-технічна конференція викладачів, співробітників і студентів механіко-математичного факультету : програма і тези доповідей, 18-23 квітня / Відп. за вип. В.О. Любчак. - Суми : СумДУ, 2005. - С.128-130. |
Abstract | |
Appears in Collections: |
Наукові видання (ЕлІТ) |
Views

1

176

177

22676

395771

1

4

7

1

4

4195219

2102651

15061809

90669
Downloads

5

22675

8254452

1

21869167

136
Files
File | Size | Format | Downloads |
---|---|---|---|
116.pdf | 541.85 kB | Adobe PDF | 30146436 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.